# SDR SWAA2021071385609

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO L/H TRANSITION ANGLE BS 727B+14 ; / [01] REMOVED L/H TRANSITION FROM STA 727 TO STA 847 PER SRM 51-40-02.; [02] REPLACED ENTIRE L/H AFT CARGO TRANSITION ANGLE FROM 727+4 TO 847 PER SRM 51-40-02 AND SRM 53-00-53-2R-5.; [03] INSTALLED CLICK BOND NUT PLATES @ 02:00 27 JUN 21 PER SRM 51-40-10-2R-0;.
